# SDR 2007UALA04674

- Difficulty date: November 9, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Flapper Valve
- Part number: 5A28701
- Part serial: 1892
- Condition: Leaking
- Location: Aspirator
- Component: Aspirator
- Component part number: 7A146723
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR FLAPPER VALVE LEAKING.  REPLACED ASPIRATOR
